# SDR QXEA2016050300290

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 12,637 hours, 13,367 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR WARNING ON CLIMB OUT.  RETURNED TO FIELD.  LANDING UNEVENTFUL. C/W INSPECTION OF THE AFT BAGGAGE DOOR HANDLE LOCK MECHANISM IAW HS 52-0028 AND HS 52-0032, NO DEFECTS NOTED.  C/W OPERATIONAL TEST OF THE AFT BAGGAGE DOOR IAW AMM TASK 52-31-00-710-801.  OPS TEST GOOD.  RETURNED TO SERVICE.
